# SDR DALA2017011500339

- Difficulty date: January 14, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 44,348 hours, 30,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 636-655
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT LOWER ANGLE CUSP SPLICES BETWEEN BS 636 - 655.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00 FIG. 1.  REPLACED THE SPLICE IAW SRM 51-41-05.
